Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Vector lattices of self-adjoint operators


Author: David M. Topping
Journal: Trans. Amer. Math. Soc. 115 (1965), 14-30
MSC: Primary 47.50; Secondary 17.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0206736-3
MathSciNet review: 0206736
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, The regular ring of a finite $ A{W^\ast}$-algebra, Ann. of Math. (2) 65 (1957), 224-240. MR 0084743 (18:914b)
  • [2] -, Note on a theorem of Fuglede and Putnam, Proc. Amer. Math. Soc. 10 (1959), 175-182. MR 0107826 (21:6548)
  • [3] H. F. Bohnenblust and S. Kakutani, Concrete representation of (M)-spaces, Ann. of Math. (2) 42 (1941), 1025-1028. MR 0005779 (3:206a)
  • [4] M. M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, 1958. MR 0094675 (20:1187)
  • [5] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (Algèbres de von Neumann), Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [6] -, Les fonctionnelles linéaires sur l'ensemble des opérateurs bornés d'un espace de Hilbert, Ann. of Math. (2) 51 (1950), 387-408. MR 0033445 (11:441e)
  • [7] M. Fukamiya, Y. Misonou and Z. Takeda, On order and commutativity of $ {B^\ast}$-algebras, Tôhoku Math. J. 6 (1954), 89-93. MR 0065039 (16:376b)
  • [8] R. V. Kadison, Order properties of bounded self-adjoint operators, Proc. Amer. Math. Soc. 2 (1951), 505-510. MR 0042064 (13:47c)
  • [9] I. Kaplansky, A theorem on rings of operators, Pacific J. Math. 1 (1951), 227-232. MR 0050181 (14:291a)
  • [10] T. Ogasawara, A theorem on operator algebras, J. Hiroshima Univ. 18 (1955), 307-309. MR 0073955 (17:514a)
  • [11] S. Sherman, Order in operator algebras, Amer. J. Math. 73 (1951), 227-232. MR 0042065 (13:47d)
  • [12] M. H. Stone, Boundedness properties in function lattices, Canad. J. Math. 1 (1949), 176-186. MR 0029091 (10:546a)
  • [13] -, The generalized Weierstrass approximation theorem, Math. Mag. 21 (1948), 167-184, 237-254. MR 0027121 (10:255a)
  • [14] D. Topping, Vector lattices of self-adjoint operators, Thesis, Tulane University, New Orleans, La., 1962. MR 0206736 (34:6553)
  • [15] -, Vector lattices of self-adjoint operators, Bull. Amer. Math. Soc. 69 (1963), 251-255. MR 0176343 (31:618)
  • [16] -, Vector lattices, Boolean rings and simple functions, Portugal. Math. (to appear). MR 0187069 (32:4524)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50, 17.40

Retrieve articles in all journals with MSC: 47.50, 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0206736-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society